# SDR ASAA2016032816123

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,926 hours, 30,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW EXIT SIGN COVER FELL OFF ACFT RT.  ACFT GROUNDED.  REINSTALLED EXIT SIGN COVER AS REQUIRED, OK FOR SERVICE.
